# SDR AALA2009061400004

- Difficulty date: June 14, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- System (JASC): 3350 · Emergency Lighting
- Part: Seal
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT FOR FLIGHT ATTENDANT SEAT AT LEFT NUMBER 2 DOOR HAS BROKEN TAMPER SEAL.  REPLACED BROKEN TAMPER SEAL FOR EMERGENCY LIGHT FOR FLIGHT ATTENDANT SEAT AT LEFT NUMBER 2 DOOR.
